# SDR VNAA9908001

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Strike
- Location: Airframe
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT INTO PIT, THE AIRCRAFT WAS STRUCK BY LIGHTNING.  THE FLIGHT CONTINUED TO PIT AND MADE A NORMAL LANDING.  MAINTENANCE INSPECTED AND REPAIRED LIGHTNING STRIKE DAMAGE ON THE RIGHT HAND ELEVATOR, LEFT HAND FLAP,  RIGHT HAND WING TIP AND THE VERTICAL DORSAL FIN.  DAMAGE WAS REPAIRED USING  DORNIER 328 SRM 51-77-10.
